Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 5 Number 2 December 1999

Volume 5 Number 2 December 1999. Download PDF

  • A classical viewpoint on quantum chaos by R.L. Lemmer and P.G.L. LeachDownload PDF

  • Sur les nombres de Pisot totalement réels by Toufik ZaïmiDownload PDF

  • Lucas theorem for generalized pseudo-derivatives of abstract polynomials by I. Bajunid, F.B.H. Jamjoom and N. ZaheerDownload PDF

  • Diffraction of transient SH-waves in a half space by F.D. Zaman, S. Asghar and A. RashidDownload PDF

  • A(∞)-simultaneous rational approximation by Mansour Asiry. Download PDF
Last updated on : October 22, 2023 2:39pm